MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/096032718500400311

Медицинская библиотека · Human toxicology · 1985

Acute lead intoxication due to intravenous injection.

Sixel-Dietrich F, Doss M, Pfeil C H, Solcher H

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

A case of acute lead poisoning due to intravenous injection of lead acetate is reported. The patient developed clinical and biochemical symptoms characteristic for acute hepatic porphyrias. Elevated urinary 5-aminolaevulinic acid and low porphobilinogen correlated to a lead-induced inhibition of 5-amino-laevulinic acid dehydrase with diagnostically indicative reactivation rates by zinc and dithiothreitol. Urinary coproporphyrin excretion was also increased. Additional findings included anaemia and toxic hepatitis. Under the influence of elimination therapy with D-penicillamine pathologic parameters normalized. Except for transient neuralgic pains the patient did not experience any neurologic dysfunctions, thus contrasting the findings in chronic lead intoxication.

Для цитирования: Sixel-Dietrich F, Doss M, Pfeil C H, Solcher H. Acute lead intoxication due to intravenous injection.. Human toxicology. 1985. DOI: 10.1177/096032718500400311.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.